# SDR DALA2022100806513

- Difficulty date: October 5, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 48,983 hours, 22,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' AIRCRAFT 6822, 3L, 3R, 4L, AND 4R ALL NEED IDENTIFIER ASSY 702409-1001 STK 63- 3300-3-0084 PER WC 3352-01042-01C. REPLACED EMERGENCY EXIT LIGHT ASSYS PER WORK CARD AT DOORS 3L, 3R, 4L AND 4R. OPS CHECK GOOD. (LP 4238334)
